# SDR HALA2011052000263

- Difficulty date: May 20, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 15,882 hours, 38,508 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AT SLAT RETRACT SPEED & RETRACT SLAT, SLAT DISG ILLUMINATED & REMAIN ON.  REPLACED LT WING NR1 SLAT OTBD IDLER TRACK ASSY IAW DWG 5926751.  OPS CHECKED OK.
